“Majid Soleimani-damaneh”

Tel:  (+98)(21)22290928
Fax:  (+98)(21)22290648

IPM Positions

Resident Researcher, School of Mathematics
(2010 - 2017 )

Past IPM Positions

Associate Researcher (non-resident), School of Mathematics
(2008 - 2010)

Non IPM Affiliations

Assistant Professor of University of Tehran

Related Papers

1. M. Soelimani-Damaneh (Joint with P. Korhonen and J. Wallenius)
The use of quasi-concave value functions in MCDM: Some theoretical results
Math. Meth. Oper. Res. (2018), DOI: 10.1007/s00186-017-0601-5  [abstract]
2. M. Soelimani-Damaneh (Joint with A. Kabgani)
The relationships between convexificators and Greenberg-Pierskalla subdifferentials for quasiconvex functions
Numerical Functional Analysis and Optimization (Accepted) [abstract]
3. M. Soelimani-Damaneh and M. Zamani (Joint with A. Kabgani)
Optimality conditions in optimization problems with convex feasible set using convexificators
Math. Meth. Oper. Res. 86 (2017), 103-121  [abstract]
4. M. Soelimani-damaneh (Joint with G. Caristi and N. Kanzi)
On gap functions for nonsmooth multiobjective optimization problems
Optim. Lett (2017), DOI: 10.1007/s11590-017-1110-4  [abstract]
5. M. Soleimani-damaneh (Joint with Sh. Shahbeyk)
Proper minimal points of nonconvex sets in Banach spaces in terms of the limiting normal cone
Optimization 66 (2017), 473-489  [abstract]
6. M. Soleimani-damaneh (Joint with L. Pourkarimi)
Robustness in deterministic multi-objective linear programming with respect to the relative interior and angle deviation
Optimization 65 (2016), 1983-2005  [abstract]
7. M. Soleimani-damaneh and M. Zamani
On Benson's scalarization in multiobjective optimization
Optim. Lett (2016), DOI: 10.1007/s11590-016-0999-3  [abstract]
8. M. Soleimani-damaneh (Joint with K. Khaledin and E. Khorram)
Strongly proper efficient solutions: Efficient solutions with bounded trade-offs
J. Optim. Theory and Appl. (2015), DOI: 10.1007/s10957-015-0841-6  [abstract]
9. M. Soleimani-damaneh (Joint with K. Khaledian)
A new approach to approximate the bounded Pareto front
Math. Meth. Oper. Res. (Accepted) [abstract]
10. M. Soelimani-damaneh (Joint with N. Kanzi)
Slater CQ, optimality, and duality for quasiconvex semi-infinite optimization problems
J. Math. Anal. Appl. (Accepted) [abstract]
11. M. Soleimani-Damaneh (Joint with M. Zamani and A. Kabgani)
Robustness in nonsmooth nonlinear multi-objective programming
European J. Oper. Res. 247 (2015), 370-378  [abstract]
12. M. Soleimani-damaneh (Joint with H. Mirzaee)
Derivatives of set-valued maps and gap functions for vector equilibrum problems
Set-Valued Var. Anal (Accepted) [abstract]
13. M . Soleimani-damaneh (Joint with E. Kiyani)
Approximate proper efficiency on real linear vector spaces
Pacific J. Optim. (Accepted) [abstract]
14. M. Soleimani-damaneh (joint with E. Kiyani)
Algebraic interior and separation on linear vector spaces: some comments
J. Optim. Theory and Appl. (Accepted) [abstract]
15. M. Soleimani-damaneh
Generalized convexity and characterization of (weak) Pareto-optimality in nonsmooth multiobjective optimization problems
IJITDM (Accepted) [abstract]
16. M. Soleimani-damaneh (Joint with M. B. Asadi)
Infinite alternative theorems and nonsmooth constraint qualification condition
Set-Valued Var. Anal (Accepted) [abstract]
17. M. Soleimabi-Damaneh (joint with S. Khoshkhabar-amiranloo)
Scalarization of set-valued optimization problems and variational inequalities in topological vector spaces
Nonlinear Anal. (Accepted) [abstract]
18. M. Soleimani-damaneh
Characterizations and applications of generalized invexity and monotonicity in Asplund spaces
TOP (Accepted) [abstract]
19. M. soleimani-Damaneh
Nonsmooth optimization using Mordukhovich's subdifferential
SIAM J. Contr. Optim. (Accepted) [abstract]
20. M. Soleimani-Damaneh (Joint with J.J. Nieto)
Nonsmooth multiple-objective optimization in separable Hilbert spaces
Nonlinear Anal. (Accepted) [abstract]
scroll left or right